Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 76, NWS Lubbock, TX

June 13, 20146 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 13, 2014, 7:58 PM CDT for 6 counties in Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 7:58 PM CDT (00:58 UTC)
Expired
Jun 13, 2014, 8:45 PM CDT
In force
47 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX

The radar

The Lubbock radar (KLBB), 89 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:01 PM CDTTSTM WND GST 60Muleshoe, TXESTIMATED BY BAILEY COUNTY S O...IN ADDITION TO BLOWING DUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 7:08 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 736 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
736 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS54 KLUB 140058
SVRLUB
TXC017-069-079-219-279-369-140145-
/O.NEW.KLUB.SV.W.0076.140614T0058Z-140614T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
758 PM CDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BAILEY COUNTY IN NORTHWEST TEXAS...
  CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
  COCHRAN COUNTY IN NORTHWEST TEXAS...
  WESTERN HOCKLEY COUNTY IN NORTHWEST TEXAS...
  LAMB COUNTY IN NORTHWEST TEXAS...
  PARMER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 845 PM CDT

* AT 756 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLACK TO MULESHOE TO 11 MILES WEST OF BLEDSOE...AND
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MORTON...DIMMITT...LITTLEFIELD...LAZBUDDIE...SUMMERFIELD...MAPLE...
  NEEDMORE...BLEDSOE...MULESHOE WILDLIFE REFUGE...ENOCHS...EASTER...
  BULA...SUDAN...EARTH...LEHMAN...PEP...AMHERST...HART...FIELDTON AND
  OLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3475 10233 3472 10200 3442 10200 3431 10202
      3431 10209 3410 10209 3339 10259 3346 10306
      3424 10305 3475 10286
TIME...MOT...LOC 0058Z 279DEG 35KT 3471 10261 3423 10272
          3356 10318

HAIL...<.75IN
WIND...60MPH

$$

GS
3 follow-up statements
511 
WWUS54 KLUB 140109
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
809 PM CDT FRI JUN 13 2014

TXC017-069-079-219-279-369-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-PARMER TX-COCHRAN TX-CASTRO TX-BAILEY TX-
809 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BAILEY...
CASTRO...COCHRAN...PARMER...LAMB AND WESTERN HOCKLEY COUNTIES UNTIL
845 PM CDT...

AT 805 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EASTER TO 9 MILES WEST OF EARTH TO 6 MILES SOUTH OF
BLEDSOE...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT. THE MULESHOE SHERIFFS OFFICE ESTIMATED 
WIND GUSTS TO 60 MPH IN TOWN AT 8 PM. IN ADDITION...THE FRIONA 
MESONET SITE 2 MILES NORTHEAST OF TOWN MEASURED A WIND GUST TO 58 
MPH AT 755 PM.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MORTON...DIMMITT...LITTLEFIELD...EASTER...BULA...SUDAN...EARTH...
LEHMAN...PEP...AMHERST...HART...FIELDTON...OLTON...SPRINGLAKE...
WHITEFACE AND NAZARETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3475 10233 3472 10200 3442 10200 3431 10202
      3431 10209 3410 10209 3339 10259 3346 10306
      3424 10305 3475 10286
TIME...MOT...LOC 0106Z 280DEG 44KT 3468 10244 3420 10255
          3353 10301

HAIL...<.75IN
WIND...60MPH

$$

GS
172 
WWUS54 KLUB 140123
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
823 PM CDT FRI JUN 13 2014

TXC017-069-079-219-279-369-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-PARMER TX-COCHRAN TX-CASTRO TX-BAILEY TX-
823 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BAILEY...
CASTRO...COCHRAN...EASTERN PARMER...LAMB AND WESTERN HOCKLEY COUNTIES
UNTIL 845 PM CDT...

AT 820 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF EASTER TO 6 MILES SOUTHEAST OF
EARTH TO 8 MILES SOUTH OF BLEDSOE...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND AREAS OF BLOWING DUST.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LITTLEFIELD...LEHMAN...AMHERST...PEP...HART...OLTON...FIELDTON...
NAZARETH AND WHITEFACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.

&&

LAT...LON 3436 10275 3475 10255 3475 10233 3472 10200
      3442 10200 3431 10202 3431 10209 3410 10209
      3339 10259 3346 10306 3404 10305
TIME...MOT...LOC 0122Z 280DEG 44KT 3471 10220 3416 10232
          3350 10295

HAIL...<.75IN
WIND...60MPH

$$

GS
731 
WWUS54 KLUB 140140
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
840 PM CDT FRI JUN 13 2014

TXC369-140148-
/O.CAN.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
PARMER TX-
840 PM CDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARMER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF 
THE PARMER COUNTY.

LAT...LON 3382 10304 3405 10288 3435 10246 3473 10239
      3475 10233 3472 10200 3442 10200 3431 10202
      3431 10209 3410 10209 3339 10259 3346 10306
TIME...MOT...LOC 0138Z 280DEG 43KT 3467 10198 3409 10216
          3347 10274

$$

TXC017-069-079-219-279-140145-
/O.CON.KLUB.SV.W.0076.000000T0000Z-140614T0145Z/
HOCKLEY TX-LAMB TX-COCHRAN TX-CASTRO TX-BAILEY TX-
840 PM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BAILEY...CASTRO...COCHRAN...LAMB AND WESTERN HOCKLEY COUNTIES UNTIL
845 PM CDT...

AT 834 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF HAPPY TO FIELDTON TO 11 MILES SOUTH
OF LEHMAN...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND AREAS OF BLOWING DUST.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN HOCKLEY...SOUTHEAST             
  BAILEY...CENTRAL AND EASTERN CASTRO...COCHRAN AND LAMB COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.

&&

LAT...LON 3382 10304 3405 10288 3435 10246 3473 10239
      3475 10233 3472 10200 3442 10200 3431 10202
      3431 10209 3410 10209 3339 10259 3346 10306
TIME...MOT...LOC 0138Z 280DEG 43KT 3467 10198 3409 10216
          3347 10274

HAIL...<.75IN
WIND...60MPH

$$

GS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:44 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 13, 6:44 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
644 PM CDT FRI JUN 13 2014

.AVIATION...
MAIN CONCERN REVOLVES AROUND POSSIBLE THUNDERSTORM IMPACTS AT THE
TERMINALS THIS EVENING. CONVECTION WAS ORGANIZING INTO A LINE
ACROSS EASTERN NM AND IS EXPECTED TO PROPAGATE EAST OR
SOUTHEASTWARD THROUGH THIS EVENING. THIS ACTIVITY WILL LIKELY
AFFECT KLBB AFTER 02Z...WITH A SOMEWHAT LOWER CONFIDENCE OF AN
IMPACT AT KCDS AFTER 04Z. THESE STORMS WILL BRING BRIEF HEAVY
RAINS AND STRONG OUTFLOW WINDS...WITH A LOWER THREAT OF HAIL. DID
CARRY TEMPO GROUPS AT BOTH KLBB AND KCDS FOR POSSIBLE STORM
IMPACTS THIS EVENING. A BRIEF PERIOD OF MVFR TO IFR CONDITIONS
WILL BE POSSIBLE WITH THE HEAVIEST RAIN. VFR CONDITIONS SHOULD
RETURN AFTER THE CONVECTION...LIKELY PERSISTING THROUGH SATURDAY
AS BREEZY SOUTH TO SOUTHWEST WINDS DEVELOP. THERE WILL BE A MORE
CONDITIONAL THREAT OF A HIGH-BASED STORM LATE SATURDAY AFTERNOON
INTO THE EVENING...THOUGH CONFIDENCE IN A TERMINAL IMPACT IS TOO
LOW TO INCLUDE IN THE TAFS ATTM.

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT FRI JUN 13 2014/

SHORT TERM...
EARLIER FORECAST FOR AN ACTIVE EVENING REMAINS ON TRACK AS SCATTERED
TSTORMS HAVE SINCE ERUPTED OVER CENTRAL AND EASTERN NEW MEXICO.
SHORT WAVE RIDGE PRESENTLY ATOP THE SOUTH PLAINS WILL QUICKLY EXIT
THE AREA BY 00Z AHEAD OF A MINOR IMPULSE EVIDENT IN EARLIER WATER
VAPOR IMAGERY. FINE SCALE MODELS GENERALLY AGREE THAT THE PRESENT
TSTORMS WILL REACH OUR WESTERN COUNTIES NEAR 00Z AT WHICH POINT THEY
SHOULD BEGIN CONSOLIDATING INTO AN MCS. EVEN DEEPER MOISTURE ACROSS
THE SOUTH PLAINS ALONG WITH AN EMERGING 30-40 KNOT LLJ COULD
CERTAINLY PROLONG THE WINDOW FOR SEVERE HAIL AND WIND WELL PAST
SUNSET...BUT WE WOULD EXPECT THE BRUNT OF SEVERE WX TO EXIT THE AREA
BEFORE MIDNIGHT AS THE MCS INEVITABLY TRACKS SOUTHEAST TOWARD THE
CORRIDOR OF RICHEST THETA-E VALUES POOLING IN THE EASTERN PERMIAN
BASIN.

BY SATURDAY AFTERNOON...OUR RATHER WEAK W-NWLY WINDS AT 500MB WILL
BACK SWLY AND AMPLIFY TO AROUND 35 KNOTS AS THE BASE OF AN UPPER
TROUGH GRAZES THE TEXAS PANHANDLE. UNFORTUNATELY...THE NEGATIVES
WITH TOMORROW/S SETUP FOR PRECIP INCLUDE 1) WARMING TEMPS FROM
850-700MB 2) NEARLY NIL CYCLONIC FLOW WITH NO APPARENT IMPULSES 3)
UPPER JET AXIS RESIDING WELL NORTH OF THE CWA 4) DIFFUSE CONVERGENCE
ALONG DRYLINE. IN SPITE OF THESE DRAWBACKS...STRONG HEATING AND
LOCALIZED ZONES OF ENHANCED CONVERGENCE ALONG THE DRYLINE
/ESPECIALLY IN BRISCOE COUNTY WHERE WINDS TEND TO REMAIN BACKED EAST
OF THE NW-SE ESCARPMENT/ COULD YIELD A FEW STORMS BY LATE AFTN IN AN
OTHERWISE FAVORABLY SHEARED AND UNSTABLE ENVIRONMENT. RETAINED 20
PERCENT POPS IN OUR NORTHEAST FOR THIS BUT DID OPT FOR SUB-15
PERCENT ISOLATED THUNDER MENTION ELSEWHERE AS CAPPING COULD BE
BREACHED BY DEEP MIXING AND HEATING. WE DO FEEL THE NAM AND TO SOME
DEGREE THE TTU-WRF ARE OVERDONE WITH PRECIP COVERAGE BY LATE IN THE
DAY IN THIS WEAKLY FORCED SETUP...BUT WE WON/T SHUT THE DOOR ON THIS
POSSIBILITY JUST YET AND CONTINUE TO EVALUATE IN LATER FORECASTS.

LONG TERM...
BY SATURDAY EVENING...FLOW ACROSS THE CONUS WILL BE CHARACTERIZED BY
TROUGHING IN THE WEST AND RIDGING OUT EAST.  HURRICANE CHRISTINA
WILL MOVE NORTHEAST.  BY MONDAY...ANOTHER SYSTEM WILL COME ASHORE
THE PACIFIC NORTHWEST AND IT WOULD APPEAR THAT THE REMNANTS OF
CHRISTINA WILL PHASE WITH THIS SYSTEM AND BECOME INCORPORATED IN THE
UPPER LEVEL FLOW.  THE PACIFIC NW SYSTEM EVOLUTION DIVERGES SHARPLY
AFTER TUESDAY WITH THE GFS KICKING IT OUT INTO THE NORTHERN PLAINS
BY LATE THURSDAY AND THE ECM HANGING IT BACK AROUND IDAHO BEFORE
LIFTING INTO SRN SK.  THUS...WILL TREND THE LATTER EXTENDED TOWARD
CLIMATOLOGY THOUGH FAVORING THE ECM SOLUTION.

AFTER LOW-END STORM CHANCES SATURDAY EVENING...CONFLUENT FLOW LOOKS
TO EXIST THROUGH SUNDAY BEFORE A BROAD SOUTHWESTERLY FLOW REGIME
RETURNS FOR MONDAY.  THERE IS SOME POTENTIAL FOR AN ISOLATED STORM
PERHAPS IN THE ROLLING PLAINS...THOUGH CONFIDENCE GENERALLY
PRECLUDES EXPLICIT MENTION IN THE GRIDS ATTM.  RAIN CHANCES MAY
INCREASE MONDAY AFTERNOON AS UPPER LEVEL FLOW BECOMES MORE PARALLEL
ONCE AGAIN.  INTO TUESDAY AND PERHAPS WEDNESDAY...AFTERNOON AND
EVENING STORM CHANCES SEEM POSSIBLE THOUGH NARROWING THE LOCATION IS
A BIT OF A CHALLENGE GIVEN THE GENERAL HOMOGENEITY OF THE BOUNDARY.
THE DRYLINE WILL BE OF THE SLOSHING VARIETY AND MAY VERY WELL PUSH A
BIT FURTHER EAST ON THURSDAY LIMITING THE RAIN CHANCES WEST.
BUT...OTHERWISE...TYPICAL MOIST JUNE CONDITIONS PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  93  59  86  61 /  60  10  10  10  10
TULIA         64  92  64  86  65 /  40  10  20  10  10
PLAINVIEW     65  92  65  87  66 /  50  10  20  10  10
LEVELLAND     66  94  65  90  67 /  60  10  20  10  10
LUBBOCK       67  94  68  90  69 /  60  10  20  10  10
DENVER CITY   65  95  65  93  67 /  60  10  10  10  10
BROWNFIELD    65  94  65  93  66 /  60  10  10  10  10
CHILDRESS     68  95  70  92  71 /  20  20  30  10  10
SPUR          68  94  68  93  70 /  30  10  20  10  10
ASPERMONT     71  96  71  97  72 /  30  10  20  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/33/23
Hazardous weather outlook, Jun 13, 11:00 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1100 AM CDT FRI JUN 13 2014

TXZ021>044-141100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1100 AM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
EASTERN NEW MEXICO AND MOVE EASTWARD LATE THIS AFTERNOON THROUGH
TONIGHT...MAINLY AFFECTING THE EXTREME SOUTHWEST TEXAS
PANHANDLE...ACROSS THE SOUTH PLAINS TO THE EDGE OF THE CAPROCK.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO
70 MPH AND HAIL UP TO THE SIZE OF GOLF BALLS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING THROUGH THE EARLY
MORNING HOURS ON SATURDAY ACROSS THE SOUTH PLAINS.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:22 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer38 min
Jun 13, 8:46 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Lamb, Swisher59 min
Jun 13, 8:51 PM CDTSpecial Weather StatementLUBCochran, Hockley, Lubbock, Terry, Yoakum54 min
Jun 13, 9:15 PM CDTSpecial Weather StatementLUBYoakum30 min
Jun 13, 9:42 PM CDTSpecial Weather StatementLUBCrosby, Hockley, Lubbock, Lynn, Terry, Yoakum48 min
Jun 13, 9:43 PM CDTSpecial Weather StatementLUBBriscoe, Floyd, Hale, Swisher32 min
Jun 13, 10:10 PM CDTAreal Flood AdvisoryLUBLubbock3 hr
Jun 13, 10:16 PM CDTSpecial Weather StatementLUBCrosby, Garza, Lubbock, Lynn, Terry29 min
Jun 13, 10:48 PM CDTSpecial Weather StatementLUBHall, Motley27 min
Jun 13, 11:14 PM CDTSpecial Weather StatementLUBDickens, Garza, Kent31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.